Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009 (2009), Article ID 732510, 16 pages
http://dx.doi.org/10.1155/2009/732510
Research Article

Permanence and Global Attractivity of a Discrete Two-Prey One-Predator Model with Infinite Delay

College of Mathematics and Computer Science, Fuzhou University, Fuzhou, Fujian 350108, China

Received 4 February 2009; Revised 2 July 2009; Accepted 15 August 2009

Academic Editor: Leonid Berezansky

Copyright © 2009 Zhixiang Yu and Zhong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhixiang Yu and Zhong Li, “Permanence and Global Attractivity of a Discrete Two-Prey One-Predator Model with Infinite Delay,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 732510, 16 pages, 2009. doi:10.1155/2009/732510